# SDR 2003UALA00348

- Difficulty date: March 28, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 29,064 hours, 10,263 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Leaking
- Location: Nr 1 Yaw
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDED  UNDER AMBER ALERT DUE TO A GREEN HYDRAULIC SYSTEM INDICATION AND LOSS OF QUANTITY. YAW DAMPER NR 1 WAS FOUND LEAKING. UNIT WAS REPLACED.
